# SDR DALA2018090605458

- Difficulty date: November 17, 2016
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 117,366 hours, 16,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WHEEL WELL PRESSURE DECK APPROXIMATE 16" LONG. REPAIR PER SRM 53-50-51 REPAIR 5 AND ERA 552418-14 REV ORIG.
